hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Nov-24-2017                 hairtransplant.net provides information on hair transplants, FUE and surgical hair restoration
[ home ]   [ hair loss news ]   [ hair loss research ]    [ hair transplant ]    [ hair loss options ]    [ hair loss links ]    [ free stuff ]    [ about us ]
Hair Loss Research
HAIR LOSS RESEARCH HAIR LOSS FAQ

HAIR LOSS FAQ

ALL ABOUT HAIR

HAIR LOSS CAUSES

PATIENTS GALLERY

HAIR SHEDDING

HAIR LOSS CHARTS

 

What can I do about the itching and flaking I've noticed since I started using minoxidil?

A: Occasionally people will notice flaking with Rogaine (minoxidil). This can be due to the minoxidil itself flaking off, or it can be contact dermatitis if it seems like bad dandruff or the scalp feels irritated. If your minoxidil also contains Retin-A, the flaking may be due to increased skin cell turnover induced by that agent. Nizoral shampoo often helps with flaking. If it's contact dermatitis, though, you may need to discontinue or lessen the frequency of minoxidil applications, or you can also have a compounding pharmacy make a minoxidil formula using glycerol instead of propylene glycol, which is usually the problem ingredient. If irritation persists when using minoxidil or any topical, it is probably best to discontinue usage.

 

previous hair loss article Back |    [ HOME ]    | Next next hair loss article
 

 

© Copyright 2000-2007 hairlosshelp.com - All Rights Reserved - Disclaimer